# SDR UPS03840779

- Difficulty date: May 20, 2003
- Submitted: June 2, 2003
- Operation: Air carrier
- Aircraft: N705UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45949
- Aircraft time: 64,807 hours, 25,587 cycles
- System (JASC): 5240 · Service Doors
- Part: Web
- Condition: Cracked
- Location: R-1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1,  1.25 INCH CRACK UPPER LEFT INNER WEB R-1 DOOR AT STA 156 LONG  12R TO 13R ON DOOR.  STOP DRILLED CRACK, NDT VERIFIED STOPDRILL TERMINATES CRACK, FABRICATED AND INSTALLED DOUBLER IAW SRM 52-2-0 FIG 1B.
